TURKISH JOURNAL OF MATHEMATICS, vol.46, no.6, pp.2353-2365, 2022 (SCI-Expanded)
Article / Article
TURKISH JOURNAL OF MATHEMATICS
Science Citation Index Expanded (SCI-EXPANDED), Scopus, Academic Search Premier, MathSciNet, zbMATH, TR DİZİN (ULAKBİM)
Dunkl exponential, Sz?sz operators, modulus of continuity, Dunkl-App ell polynomials, Lipschitz functions, APPROXIMATION, ANALOG
Gazi University Affiliated:
In this study, we have introduced a generalization of Sz??sz-Mirakyan operators including Dunkl-App ell polynomials with help of sequences satisfying certain conditions and have derived some approximation properties of this generalization.